# SDR DL733991002

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 18
- Component: 323975
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROWS 18 THROUGH 22 ARE INOP.  FOUND OPEN SPLICE CONNECTOR UNDER SEAT 22D.  REMOVED AND REPLACED CONNECTOR SPLICE, OPS NORMAL.
